# SDR K11A2014122200001

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 42,123 hours, 23,547 cycles
- Engine: Pwa JT8D15A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Component: Fuel Pump
- Component part number: 243600
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FUEL PUMP DRIVE GEAR SHAFT SHEARED, CAUSING ENGINE TO FLAME OUT.
